Theory of coverings in the study of Riemann surfaces

Ewa Tyszkowska

Abstract

n/a
Author Ewa Tyszkowska (FMPI / IM)
Ewa Tyszkowska,,
- Institute of Mathematics
Journal seriesColloquium Mathematicum, ISSN 0010-1354, [], (B 10 pkt)
Issue year2012
Vol127
No2
Pages173-184
Keywords in EnglishRiemann surfaces, automorphism groups, Fuchsian groups
ASJC Classification2600 General Mathematics
DOIDOI:10.4064/cm127-2-3
URL http://journals.impan.pl/cgi-bin/doi?cm127-2-3
Languageen angielski
Score (nominal)10
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2012 = 0.951; WoS Impact Factor: 2012 = 0.403 (2) - 2014=0.409 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back